# SDR JJBA20210527006

- Difficulty date: May 27, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Aircraft time: 38,283 hours, 25,199 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOWING NDT INSPECTION ON TASK 54-50-00-250-803-A00, 2X CRACKS FOUND ON PYLON YOKES UPPER FLANGE 2X HOLE LOCATION. FOLLOWING NDT INSPECTION, PYLON YOKES UPPER FLANGE HOLES X2 OPENED AT SECOND PERMISSIBLE OVERSIZE (10,668MM). 4X BUSING LOCALLY FABRICATED. 2X BUSHINGS FLUSH PYLON AND 2X BUSHINGS PYLON. CRACKS 2X ON LH AND RH PYLON YOKES UPPER FLANGE FWD AREA REPAIRED. LH AND RH PYLON YOKES UPPER FLANGE REPAIRED.
NR # 54-2247
